We study the strongly semicommutative properties relative to a monoid crossed product. The concept of strongly $CM$-semicommutative rings is introduced and investigated. Many results related to semicommutative properties over polynomial rings, skew polynomial rings, monoid rings, and skew monoid rings are extended and unified.
ZHAO, LIANG and WEI, JIAQUN
"Strongly $CM$-semicommutative rings,"
Turkish Journal of Mathematics: Vol. 42:
3, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss3/4